MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number CDS0701-NT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Atrial Fibrillation (1729); Tachycardia (2095)
Date of Event 02/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
This report is being filed due to chest pain and arrhythmias, requiring treatment, unknown of device related.Patient id: (b)(6).It was reported that on(b)(6) 2021, the patient presented with mixed mitral regurgitation wit leaflet tethering.Two mitraclips had been implanted, reducing the mr to grade 2+.There was no device deficiency.Starting on (b)(6) 2023, the patient expressed experiencing chest pain.On (b)(6) 2023, the patient was hospitalized for the chest pain.Per imaging, the patients heart rate was tachycardic at 130-140¿s.Supraventricular tachycardia, atrial fibrillation, with an irregular rhythm was noted.Medications and oxygen were provided as treatment.Per physician, the events are unknown if device related.There was no device malfunction reported.No additional information was provided regarding this issue.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on available information, the cause of the reported angina (chest pain), tachycardia and atrial fibrillation could not be determined.The reported patient effects of chest pain and cardiac arrhythmias as listed in the mitraclip system instructions for use are known possible complications associated with mitraclip procedures.The reported hospitalization, unexpected medical intervention, and medication required, were results of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16460262
Report Number2135147-2023-00925
Device Sequence Number6514765
Product Code NKM
UDI-Device Identifier08717648230943
UDI-Public08717648230943
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2022
Device Model NumberCDS0701-NT
Device Catalogue NumberCDS0701-NT
Device Lot Number10313R160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 IMPLANTED MITRACLIP.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight72 KG